# SDR DHL2006804506

- Difficulty date: January 19, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Maint Error
- Location: Bs 620
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM HOLE MISDRILLED STA 620.000 LBL 10 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 1G, TR 53-124 DATED 09-30-01.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED REPAIR ANGLE AND PROTECTIVE STRAP IAW SRM 53-2-0 FIG 1G (SHEET 1-2).  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 1G SHEET 1-2, SRM 51-1-20D, SRM 51-3-1.
